Open Access
Translator Disclaimer
2007 Stability of a Jensen type functional equation
Soon-Yeong Chung, Young-Su Lee
Banach J. Math. Anal. 1(1): 91-100 (2007). DOI: 10.15352/bjma/1240321559

Abstract

In this paper we consider the general solution of a Jensen type functional equation. Moreover we prove the stability theorem of this equation in the spirit of Hyers, Ulam, Rassias and Gavruta.

Citation

Download Citation

Soon-Yeong Chung. Young-Su Lee. "Stability of a Jensen type functional equation." Banach J. Math. Anal. 1 (1) 91 - 100, 2007. https://doi.org/10.15352/bjma/1240321559

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1130.39025
MathSciNet: MR2350198
Digital Object Identifier: 10.15352/bjma/1240321559

Subjects:
Secondary: 39B52‎ , 39B82

Keywords: Hyers-Ulam-Rassias stability , Jensen functional equation

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top